# SDR CALA2017110603959

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 52,429 hours, 22,406 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: 6571
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE, OVERWING SLIDE HAS AFT, LOWER SURFACE CORNER, HEAVILY DELAMINATED DAMAGED. REPLACED LT OVERWING SLIDE REF AMM 25-62-42-400-001-A.
